Asian Journal of Mathematics

Volume 24 (2020)

Number 5


Combinatorics and their evolution in resolution of embedded algebroid surfaces

Helena Cobo, M. J. Soto, and José M. Tornero

pp. 725-758

John–Nirenberg radius and collapsing in conformal geometry

Yuxiang Li, Guodong Wei, and Zhipeng Zhou

pp. 759-782

Embeddings from noncompact symmetric spaces to their compact duals

Yunxia Chen, Yongdong Huang, and Naichung Conan Leung

pp. 783-802

Complex structures, moment maps, and the Ricci form

Oscar García-Prada, Dietmar A. Salamon, and Samuel Trautwein

pp. 821-854

Stacky GKM graphs and orbifold Gromov–Witten theory

Chiu-Chu Melissa Liu and Artan Sheshmani

pp. 855-902